MAUDE Adverse Event Report: MANAMED, LLC PLASMAFLOW; SLEEVE, LIMB, COMPRESSIBLE

MANAMED, LLC PLASMAFLOW; SLEEVE, LIMB, COMPRESSIBLE
Model Number PF0001
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On may 21, 2024, manamed received report mw5155059 from fda's medwatch program.The report alleges that the plasmaflow device failed to issue an error code for low pressure and did not turn off or alarm when the cuff slipped towards the ankle.Additionally, the report states that, in comparison to an older model used 6.5 years ago, the suspect device lacks the sequential compression valve.Instead of providing distal-to-proximal progressive compression, the current model inflates all cuffs simultaneously.
 
Additional Manufacturer Narrative
The plasmaflow device is designed with safety features to ensure user protection even if the cuff slips from the calf to the ankle.Specifically, the device is engineered to maintain safe pressure levels regardless of cuff position.The pressure applied at the ankle is controlled and will not exceed safe levels, ensuring no harm to the user.While the ideal placement is on the calf for optimal efficacy, compression at the ankle can still aid in promoting blood circulation and preventing blood pooling, thereby contributing to venous return.The device is designed to be easily adjustable.Users can tighten or loosen the cuff as needed to ensure it stays in place, minimizing the likelihood of it slipping to the ankle.Users receive instructions on correct placement and operation of the device.If the cuff slips, they can reposition it to the calves without risk of injury or significant loss of therapeutic benefit.The plasmaflow device incorporates two compression modes to accommodate different recovery needs.The modes include slow inflation or step-up technology, which allows the unit to increase pressure in slower increments.The reported lack of a sequential compression valve, resulting in simultaneous inflation rather than distal-to-proximal compression, cannot be confirmed.Since no contact information was provided for the reporter, we request that any further details or observations be shared directly with manamed.We take these concerns seriously and are committed to ensuring the safety and efficacy of the plasmaflow device.We will provide updates on our findings as more information becomes available.

Brand Name
PLASMAFLOW
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
MANAMED, LLC
2612 sirius dr
denton TX 76208
Manufacturer (Section G)
MANAMED, LLC
2612 sirius dr
denton TX 76208
Manufacturer Contact
kevin amacker
2612 sirius dr
denton, TX 76208
MDR Report Key19589802
Report Number3011767724-2024-00001
Device Sequence Number11591868
Product Code JOW
UDI-Device Identifier00850998008003
UDI-Public00850998008003
Combination Product (Y/N)N
PMA/510(K) Number
K160318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPF0001
Device Lot NumberMM21051201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown